About this Journal Submit a Manuscript Table of Contents
Abstract and Applied Analysis
Volume 2013 (2013), Article ID 715258, 6 pages
http://dx.doi.org/10.1155/2013/715258
Research Article

Explicit Solutions of Singular Differential Equation by Means of Fractional Calculus Operators

Department of Mathematics, Firat University, 23119 Elazig, Turkey

Received 8 July 2013; Revised 6 September 2013; Accepted 10 September 2013

Academic Editor: Juan J. Trujillo

Copyright © 2013 Resat Yilmazer and Okkes Ozturk. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

Linked References

  1. A. A. Kilbas, H. M. Srivastava, and J. J. Trujillo, Theory and Applications of Fractional Differential Equations, vol. 204 of North-Holland Mathematics Studies, Elsevier Science B.V., Amsterdam, The Netherlands, 2006. View at Publisher · View at Google Scholar · View at MathSciNet
  2. K. S. Miller and B. Ross, An Introduction to the Fractional Calculus and Fractional Differential Equations, John Wiley & Sons, New York, NY, USA, 1993. View at MathSciNet
  3. I. Podlubny, Fractional Di¤erential Equations: An Introduction to Fractional Derivatives, Fractional Di¤erential Equations, Methods of Their Solution and Some of Their Applications, Mathematics in Science and Enginering, vol. 198 of Mathematics in Science and Engineering, Academic Press, San Diego, Calif, USA, 1999. View at MathSciNet
  4. K. B. Oldham and J. Spanier, The Fractional Calculus: Theory and Applications of Differentiation and Integration to Arbitrary Order, vol. 111 of Mathematics in Science and Engineering, Academic Press, New York, NY, USA, 1974. View at MathSciNet
  5. S. G. Samko, A. A. Kilbas, and O. I. Marichev, Fractional Integrals and Derivatives: Theory and Applications, Gordon and Breach Science Publishers, Yverdon, Switzerland, 1993, Translated from the 1987 Russian original, Revised by the authors. View at MathSciNet
  6. D. Baleanu, K. Diethelm, E. Scalas, and J. J. Trujillo, Fractional Calculus Models and Numerical Methods, vol. 3 of Series on Complexity, Nonlinearity and Chaos, World Scientific, Hackensack, NJ, USA, 2012. View at Publisher · View at Google Scholar · View at MathSciNet
  7. D. Băleanu, O. G. Mustafa, and R. P. Agarwal, “On the solution set for a class of sequential fractional differential equations,” Journal of Physics A, vol. 43, no. 38, Article ID 385209, 7 pages, 2010. View at Publisher · View at Google Scholar · View at MathSciNet
  8. R. Yilmazer, “N-fractional calculus operator Nμ method to a modified hydrogen atom equation,” Mathematical Communications, vol. 15, no. 2, pp. 489–501, 2010. View at MathSciNet
  9. E. Bas, R. Yilmazer, and E. Panakhov, “Fractional solutions of Bessel equation with N-method,” The Scientific World Journal, vol. 2013, Article ID 685695, 8 pages, 2013. View at Publisher · View at Google Scholar
  10. K. Nishimoto, Fractional Calculus. Vol. I, Descartes Press, Koriyama, Japan, 1984. View at MathSciNet
  11. K. Nishimoto, Fractional Calculus. Vol. II, Descartes Press, Koriyama, Japan, 1987. View at MathSciNet
  12. K. Nishimoto, Fractional Calculus. Vol. III, Descartes Press, Koriyama, Japan, 1989. View at MathSciNet
  13. K. Nishimoto, Fractional Calculus. Vol. IV, Descartes Press, Koriyama, Japan, 1991. View at MathSciNet
  14. K. Nishimoto, Fractional Calculus. Vol. V, Descartes Press, Koriyama, Japan, 1996. View at MathSciNet
  15. B. Ross, Fractional Calculus and Its Applications, vol. 457 of Lecture Notes in Mathematics, Springer, Berlin, Germany, 1975. View at MathSciNet
  16. S.-D. Lin, W.-C. Ling, K. Nishimoto, and H. M. Srivastava, “A simple fractional-calculus approach to the solutions of the Bessel differential equation of general order and some of its applications,” Computers & Mathematics with Applications, vol. 49, no. 9-10, pp. 1487–1498, 2005. View at Publisher · View at Google Scholar · View at MathSciNet
  17. M. D. Ortigueira, Fractional Calculus for Scientists and Engineers, vol. 84 of Lecture Notes in Electrical Engineering, Springer, Dordrecht, The Netherlands, 2011. View at Publisher · View at Google Scholar · View at MathSciNet
  18. L. M. B. C. Campos, “On the solution of some simple fractional differential equations,” International Journal of Mathematics and Mathematical Sciences, vol. 13, no. 3, pp. 481–496, 1990. View at Publisher · View at Google Scholar · View at MathSciNet
  19. S.-T. Tu, D.-K. Chyan, and H. M. Srivastava, “Some families of ordinary and partial fractional differintegral equations,” Integral Transforms and Special Functions, vol. 11, no. 3, pp. 291–302, 2001. View at Publisher · View at Google Scholar · View at MathSciNet
  20. R. Eid, S. I. Muslih, D. Baleanu, and E. Rabei, “On fractional Schrödinger equation in α-dimensional fractional space,” Nonlinear Analysis: Real World Applications, vol. 10, no. 3, pp. 1299–1304, 2009. View at Publisher · View at Google Scholar · View at MathSciNet
  21. X. He, “Excitons in anisotropic solids: the model of fractional-dimensional space,” Physical Review B, vol. 43, pp. 2063–2069, 1991.
  22. S.-D. Lin, J.-C. Shyu, K. Nishimoto, and H. M. Srivastava, “Explicit solutions of some general families of ordinary and partial differential equations associated with the Bessel equation by means of fractional calculus,” Journal of Fractional Calculus, vol. 25, pp. 33–45, 2004. View at MathSciNet